Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Klonopin seems to be kicking in  (Read 173 times)

0 Members and 1 Guest are viewing this topic.

Offline worldbeat99

  • Hero Member
  • *****
  • Posts: 531
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
Klonopin seems to be kicking in
« on: July 01, 2014, 01:21:03 AM »
I've taken Klonopin for 2 weeks, 1 mg a day for GAD.  It does seem to be lightening my mood.
I'm dealing with job and personal stresses better.  And most notably, I'm becoming passionate
again on working on my novels!  And I've been much more social with friends and dating.
I'll keep people updates as things progress, but so far so good.
Initially it took a while to kick in.
Bookmark and Share

Offline touckie

  • Newbie
  • *
  • Posts: 5
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Klonopin seems to be kicking in
« Reply #1 on: July 01, 2014, 02:36:30 AM »
Worldbeat99, that's great news! I think i will be talking to my dr about adding it to my days while I'm transitioning on my new antidepressant.
Bookmark and Share

Offline forever young

  • Full Member
  • ***
  • Posts: 219
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Klonopin seems to be kicking in
« Reply #2 on: July 01, 2014, 08:11:55 AM »
worldbeat do you intend to always take it every day. I am trying to get on Zoloft and have been having terrible weak spells they are getting worse. I have klonopin but am afraid to take it. I finally took one Sun and it did make me feel better. I was suppose to take it as needed but I wonder if I could take it everyday if I needed it I am afraid of getting dependent on it and can't get off.
Bookmark and Share

Offline worldbeat99

  • Hero Member
  • *****
  • Posts: 531
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Klonopin seems to be kicking in
« Reply #3 on: July 01, 2014, 09:35:11 PM »
Touckie, I know klonopin can be used for transitioning.  I'm using it as my main anti anxiety drug for GAD, since buspar didn't help me.
I'm not feeling much dread and gloom as I used to.  I take 1 mg, half in am and half in pm.  I'm also getting motivated again about working
on my novel.

Forever young, that's a good question.  If Vitamin K continues to agree with me, I will definitely plan to stay on it indefinitely.
I know some people take it as needed.  But for me, I like the continuity I get from taking it regularly.
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 976
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Klonopin seems to be kicking in
« Reply #4 on: July 02, 2014, 10:57:21 AM »
Hi Worldbeat  :action-smiley-065:

I am so happy for you  :yes:


Buspar -  :P - Nothing good to say about using this medication, going up to 30 mg per day and for over a month -  did nothing - except INCREASE my anxiety :sick0002:

My Psychiatrist, just gave me a "smirk" when I told him that Buspar was not working - and he quickly put on Klonopin - felt the difference in just a couple of days  :grinning-smiley-003:

I really excited for you, and like me, it is working at fairly low dosage  :grinning-smiley-003:

Keep updating us on your progress !!!
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
550 Views
Last post January 05, 2010, 12:58:50 PM
by sixpack
5 Replies
676 Views
Last post February 23, 2010, 09:26:58 PM
by panicky
1 Replies
579 Views
Last post December 15, 2010, 08:41:49 AM
by sixpack
3 Replies
1105 Views
Last post April 25, 2011, 07:06:11 PM
by winning247
1 Replies
584 Views
Last post September 18, 2011, 02:44:11 PM
by Jenniferio

anything